4 doctors weighed in:

Taking the birthcontrol Depo-Provera provera (medroxyprogesterone) for 14yrs now n the past month I have been spotting/ bleeding with a lot of clots every day! help?

4 doctors weighed in
Dr. Sheila Goodman
Obstetrics & Gynecology
3 doctors agree

In brief: Need to be seen

Abnormal bleeding can be related to changes in other hormones, infection and pregnancy.
A change in bleeding after you have been on depo for 14 years deserves investigation.

In brief: Need to be seen

Abnormal bleeding can be related to changes in other hormones, infection and pregnancy.
A change in bleeding after you have been on depo for 14 years deserves investigation.
Dr. Sheila Goodman
Dr. Sheila Goodman
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors